@incollection{AST_1982__94__143_0, author = {Moroz, B. Z.}, title = {Euler products (variation on a theme of {Kurokawa's)}}, booktitle = {Journ\'ees arithm\'etiques - Metz, 1981}, series = {Ast\'erisque}, pages = {143--151}, publisher = {Soci\'et\'e math\'ematique de France}, number = {94}, year = {1982}, zbl = {0508.12013}, language = {en}, url = {https://www.numdam.org/item/AST_1982__94__143_0/} }
TY - CHAP AU - Moroz, B. Z. TI - Euler products (variation on a theme of Kurokawa's) BT - Journées arithmétiques - Metz, 1981 AU - Collectif T3 - Astérisque PY - 1982 SP - 143 EP - 151 IS - 94 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1982__94__143_0/ LA - en ID - AST_1982__94__143_0 ER -
Moroz, B. Z. Euler products (variation on a theme of Kurokawa's), dans Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 143-151. https://www.numdam.org/item/AST_1982__94__143_0/
[1] Sur la théorie du corps de classes, Journal of the Math. Soc. Japan, 3 (1951), 1-35. | DOI | MR | Zbl
,[2] Number Theoretic Background, Proceedings of Symposia in Pure Mathematics, v. 33, part 2, p. 3-26, Amer. Math. Soc., Providence, Rhode Island, 1979. | MR | Zbl
,
[3] On extension to the left half-plane of the scalar product of Hecke
[4]
[5] Extendability to the whole plane and the functional equation for the scalar product of Hecke
[6] On the meromorphy of Euler products, Part I, Tokyo Institute of Technology Preprint, 1977. | MR | Zbl
,[7] On the meromorphy of Euler products, Proceedings of the Japan Academy, 54 A (1978), 163-166. | DOI | MR | Zbl
,[8] On Linnik's problem, Proceedings of the Japan Academy, 54 A (1978), 167-169. | MR | Zbl
,
[9] On the convolution of Hecke
[10] Scalar product of
[11] On certain functions represented by Dirichlet series, Proc. London Math. Soc., 27 (1928), 435-448. | JFM | MR
,[12] Über die nichtfortsetzbarkeit einiger durch Dirichletsche reihen definierter funktionen, Rend. di Palermo, 44 (1919), 82-86. | DOI | JFM
, ,[13] On the analytic continuation of Eulerian products, Arkiv für Matematik, 1, n° 36 (1952), 533-554. | DOI | MR | Zbl
,